Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 124, NWS Memphis, TN

June 8, 2015Pontotoc County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Jun 8, 2015, 4:28 PM CDT for Pontotoc County, Mississippi. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2015, 4:28 PM CDT (21:28 UTC)
Expired
Jun 8, 2015, 5:15 PM CDT
In force
47 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Pontotoc County, MS

The radar

The Columbus AFB radar (KGWX), 84 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 9.5 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 813 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
813 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1302 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

289 
WUUS54 KMEG 082128
SVRMEG
MSC115-082215-
/O.NEW.KMEG.SV.W.0124.150608T2128Z-150608T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
428 PM CDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN PONTOTOC COUNTY IN NORTHEASTERN MISSISSIPPI...

* UNTIL 515 PM CDT

* AT 427 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RANDOLPH...
  OR 8 MILES WEST OF PONTOTOC...MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PONTOTOC...RANDOLPH...THAXTON...ALGOMA...TOCCOPOLA...ROUGH EDGE...
  PANNELL...NIXON...WALLFIELD AND SPRINGVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3417 8925 3428 8925 3432 8924 3430 8892
      3409 8898
TIME...MOT...LOC 2127Z 285DEG 14KT 3422 8915 

HAIL...1.25IN
WIND...60MPH
 
$$
2 follow-up statements
330 
WWUS54 KMEG 082159
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
459 PM CDT MON JUN 8 2015

MSC115-082215-
/O.CON.KMEG.SV.W.0124.000000T0000Z-150608T2215Z/
PONTOTOC MS-
459 PM CDT MON JUN 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHWESTERN PONTOTOC COUNTY...

AT 459 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PONTOTOC...
MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PONTOTOC...RANDOLPH...ALGOMA...WALLFIELD AND PANNELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3416 8921 3423 8917 3423 8895 3409 8898
TIME...MOT...LOC 2159Z 285DEG 14KT 3419 8900 

HAIL...0.88IN
WIND...60MPH
 
$$
698 
WWUS54 KMEG 082212
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
512 PM CDT MON JUN 8 2015

MSC115-082222-
/O.EXP.KMEG.SV.W.0124.000000T0000Z-150608T2215Z/
PONTOTOC MS-
512 PM CDT MON JUN 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PONTOTOC COUNTY
WILL EXPIRE AT 515 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER 
GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3416 8921 3423 8917 3423 8895 3409 8898
TIME...MOT...LOC 2210Z 285DEG 14KT 3419 8900 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:53 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jun 8, 2:53 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
253 PM CDT MON JUN 8 2015

.DISCUSSION...

MAIN CONCERNS ARE NEAR-TERM...SURROUNDING THE ONGOING SEVERE
THREAT WHICH WILL LIKELY LAST THROUGH MID TO LATE EVENING FOR MUCH
OF THE MID-SOUTH...

CURRENTLY...A FRONTAL BOUNDARY WAS MOVING SOUTH APPROACHING
SOUTHEAST MO WHICH HAS BEEN PROVIDING FOCUS FOR THUNDERSTORM
DEVELOPMENT EARLY THIS AFTERNOON. SCATTERED THUNDERSTORMS HAVE
DEVELOPED EAST OF I-55 BUT HAVE LARGELY REMAINED BELOW SEVERE
LIMITS. CONFLUENCE ZONES/DIFFERENTIAL HEATING BOUNDARIES HAVE
PROVIDED FOCI FOR WARM SECTOR THUNDERSTORM DEVELOPMENT AND THIS
SHOULD CONTINUE THROUGH LATE AFTERNOON. THE AIRMASS IS
CHARACTERIZED BY SBCAPES AT OR ABOVE 1500 J/KG AREA-WIDE WHICH
SHOULD FOSTER VIGOROUS CONVECTIVE UPDRAFTS. KINEMATIC PROFILES ARE
NOT OVERLY CONDUCIVE...ALTHOUGH THEY ARE BECOMING MORE SO AS THE
AFTERNOON PROGRESSES. THE STRONGEST DEEP LAYER SHEAR IS RELEGATED
TO NORTHERN TENNESSEE WHERE 35-40 KTS OF EFFECTIVE SHEAR IS IN
PLACE. STORMS SHOULD CONTINUE TO ORGANIZE WITH DAMAGING WINDS AND
MARGINALLY SEVERE HAIL THE MAIN THREATS THROUGH THE REST OF THE
AFTERNOON.

FOR TONIGHT...CONVECTION WILL DIMINISH IN INTENSITY AND COVERAGE
AS THE FRONTAL BOUNDARY PUSHES SOUTH. MODELS CONTINUE TO BE
AGGRESSIVE IN SHUNTING THE FRONT THROUGH THE MID-SOUTH WHICH
SUGGESTS A DRIER FORECAST THAN PREVIOUS FORECASTS. THE TEMPERATURE
GRADIENT ASSOCIATED WITH THE FRONT IS WEAK AT BEST...SO
TEMPERATURES WILL STILL BE ABOVE AVERAGE EVEN IN THE POST-FRONTAL
AIRMASS TOMORROW. DEWPOINTS WILL DECREASE SLIGHTLY SO HEAT INDICES
WILL BE LOWER TOMORROW THAN THEY HAVE BEEN THE PAST FEW DAYS.
AIRMASS THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF NORTHERN
MISSISSIPPI THROUGH MID-WEEK AS SURFACE HIGH PRESSURE BEGINS TO
BUILD BACK INTO THE REGION.

BY LATE WEEK...MODEL SOLUTIONS AGREE THAT A SUMMERTIME REGIME
SHOULD BECOME ESTABLISHED AS RIDGING DEVELOPS WITH THUNDERSTORM
CHANCES EXPECTED DAILY DURING PEAK HEATING. THESE DIURNAL STORMS
WILL DIMINISH DURING THE NIGHTTIME HOURS WITH THIS CYCLE
REPEATING FOR THE FORESEEABLE FUTURE. TEMPERATURES WILL LIKELY BE
NEAR TO ABOVE AVERAGE THROUGH THE PERIOD.

TVT

&&

.AVIATION...

18Z TAF SET

EXPECT TSRA DEVELOPMENT TO BLOSSOM OVER THE NEXT 1-3 HOURS ALONG
THREE AREAS. ONE AREA WILL BE NEAR A WEAK BOUNDARY ACROSS NE MS
THAT IS ALREADY SEEING A BKN LINE OF SHRAS. THE SECOND WILL BE
ALONG ANOTHER WEAK BOUNDARY THAT STRETCHES FROM PARIS TO
JONESBORO. A THIRD AREA WILL BE ALONG THE COLD FRONT THAT
STRETCHES FROM JUST NORTH OF CAPE GIRARDEAU TO FORT SMITH. ALL 3
WILL SHIFT EAST WITH THE SECOND AND THIRD AREA POSSIBLY MORPHING
INTO ONE GIANT COMPLEX BY 00Z WHICH BY THAT POINT SHOULD BE
PUSHING INTO NORTH MISSISSIPPI. TEMPORARILY LOW CIGS/VSBYS WILL BE
POSSIBLE WITH THE TSRAS. EXPECT CONVECTION SHOULD BE SOUTH OF KTUP
BY 4Z. SOME MVFR CIGS MAY LINGER AWHILE LONGER AT KTUP BUT
OTHERWISE EXPECT VFR CONDITIONS FOR THE OTHER TAF SITES FOR THE
REMAINDER OF THE PERIOD. GUSTY SOUTHERLY WINDS WILL BECOME LIGHT
NORTHERLY WINDS THIS EVENING.

KRM
&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 8, 4:03 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
403 PM CDT MON JUN 8 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-092315-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
403 PM CDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER MONDAY ACROSS NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL AND WEST TENNESSEE. THERE IS A
MARGINAL THREAT FOR SEVERE WEATHER ACROSS EAST CENTRAL ARKANSAS
AND NORTH MISSISSIPPI. DAMAGING WIND...LARGE HAIL...AND LOCALIZED
FLASH FLOODING ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.

In the hours before

Local storm report, Jun 8, 2:32 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
232 PM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     BELLS                   35.72N 89.09W
06/08/2015                   CROCKETT           TN   BROADCAST MEDIA

            LARGE TREES DOWN BLOCKING HIGHWAY 79 NEAR BELLS.

&&

MRM
Local storm report, Jun 8, 2:58 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
258 PM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     BELLS                   35.72N 89.09W
06/08/2015                   CROCKETT           TN   BROADCAST MEDIA

            LARGE TREES DOWN BLOCKING HIGHWAY 79 AROUND THE FORKED
            DEER RIVER BRIDGE NEAR BELLS.

0220 PM     TSTM WND DMG     S DYER                  36.07N 88.99W
06/08/2015                   GIBSON             TN   EMERGENCY MNGR

            TOPS OF TREES SNAPPED. MAIL BOXES DAMAGED AROUND THE
            GIBSON HIGH SCHOOL AREA AND AROUND 130 TRENTON HIGHWAY.

&&

MRM
Special weather statement, Jun 8, 3:41 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
341 PM CDT MON JUN 8 2015

TNZ051>054-082130-
HENDERSON TN-MADISON TN-CROCKETT TN-CHESTER TN-
341 PM CDT MON JUN 8 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 430 PM CDT FOR...

NORTHWESTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
CENTRAL MADISON COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
NORTH CENTRAL CHESTER COUNTY IN SOUTHWEST TENNESSEE...

AT 340 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR JACKSON...MOVING
EAST AT 20 MPH.

PEOPLE IN NORTHWESTERN HENDERSON...CENTRAL MADISON...SOUTHEASTERN
CROCKETT AND NORTH CENTRAL CHESTER COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3554 8898 3573 8899 3579 8854 3558 8849
TIME...MOT...LOC 2040Z 269DEG 18KT 3565 8890
Special weather statement, Jun 8, 3:45 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
345 PM CDT MON JUN 8 2015

TNZ054-055-082130-
DECATUR TN-HENDERSON TN-
345 PM CDT MON JUN 8 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 430 PM CDT FOR...

CENTRAL DECATUR COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...

AT 344 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER DECATURVILLE...OR
15 MILES WEST OF LINDEN...MOVING EAST AT 20 MPH.

PEOPLE IN CENTRAL DECATUR AND SOUTHEASTERN HENDERSON COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3548 8799 3547 8803 3547 8827 3564 8824
      3576 8800 3572 8803 3569 8803 3568 8802
      3566 8802 3562 8804 3552 8797
TIME...MOT...LOC 2044Z 272DEG 53KT 3556 8812
Local storm report, Jun 8, 4:08 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
408 PM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             BUENA VISTA             35.97N 88.28W
06/08/2015  E1.25 INCH       CARROLL            TN   BROADCAST MEDIA

            LARGE HAIL REPORTED.

0215 PM     TSTM WND DMG     BELLS                   35.72N 89.09W
06/08/2015                   CROCKETT           TN   BROADCAST MEDIA

            LARGE TREES DOWN BLOCKING HIGHWAY 79 AROUND THE FORKED
            DEER RIVER BRIDGE NEAR BELLS.

0220 PM     TSTM WND DMG     S DYER                  36.07N 88.99W
06/08/2015                   GIBSON             TN   EMERGENCY MNGR

            TOPS OF TREES SNAPPED. MAIL BOXES DAMAGED AROUND THE
            GIBSON HIGH SCHOOL AREA AND AROUND 130 TRENTON HIGHWAY.

&&

MRM
Local storm report, Jun 8, 4:24 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
424 PM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             BUENA VISTA             35.97N 88.28W
06/08/2015  E1.25 INCH       CARROLL            TN   BROADCAST MEDIA

            LARGE HAIL REPORTED.

0215 PM     TSTM WND DMG     BELLS                   35.72N 89.09W
06/08/2015                   CROCKETT           TN   BROADCAST MEDIA

            LARGE TREES DOWN BLOCKING HIGHWAY 79 AROUND THE FORKED
            DEER RIVER BRIDGE NEAR BELLS.

0220 PM     TSTM WND DMG     S DYER                  36.07N 88.99W
06/08/2015                   GIBSON             TN   EMERGENCY MNGR

            TOPS OF TREES SNAPPED. MAIL BOXES DAMAGED AROUND THE
            GIBSON HIGH SCHOOL AREA AND AROUND 130 TRENTON HIGHWAY.

0413 PM     TSTM WND DMG     2 E HENDERSON           35.44N 88.61W
06/08/2015                   CHESTER            TN   TRAINED SPOTTER

            SHINGLES OFF ROOF.

0418 PM     TSTM WND DMG     JACKSON                 35.63N 88.83W
06/08/2015                   MADISON            TN   TRAINED SPOTTER

            SEVERAL TREES DOWN AND POWER LINES DOWN AROUND JACKSON.

0418 PM     FLASH FLOOD      JACKSON                 35.63N 88.83W
06/08/2015                   MADISON            TN   TRAINED SPOTTER

            WATER 6 INCHES DEEP REPORTED ON STREETS NEAR JACKSON
            GENERAL HOSPITAL.

&&

MRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 12:55 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc32 min
Jun 8, 2:48 PM CDTSevere Thunderstorm WarningMEGBenton, Tippah, Union42 min
Jun 8, 4:04 PM CDTSevere Thunderstorm WarningMEGLafayette41 min
Jun 8, 4:25 PM CDTFlash Flood WarningMEGCalhoun, Lafayette, Panola, Pontotoc, Yalobusha3 hr
Jun 8, 4:45 PM CDTSevere Thunderstorm WarningMEGLafayette, Panola, Yalobusha45 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.